Publications

Liste (français, English)

A. Articles originaux

[1] Inégalités numériques pour les surfaces de type général, Bull. Soc. math. France 110 (1982), 319-346. Addendum.

[2] Un contre-exemple au théorème de Torelli pour les variétés symplectiques irréductiblesC. R. Acad. Sci. Paris 299 (1984), 681-684.

[3] Sur la démonstration de A. Weil du théorème de Torelli pour les courbes, Compos. Math. 58 (1986), 3-11.

[4] avec A. Beauville.— Une relation entre deux approches du problème de Schottky, Invent. Math. 86 (1986), 195-207.

[5] Annulation de thêtaconstantes sur les variétés abéliennes de dimension quatre, C. R. Acad. Sci. Paris 305 (1987), 885-888.

[6] avec A. Beauville.— Sur le problème de Schottky pour les variétés de Prym, Ann. Sc. Norm. Sup. Pisa 14 (1987), 613-623.

[7] Sur les variétés abéliennes dont le diviseur thêta est singulier en codimension 3, Duke Math. J. 56 (1988), 221-273.

[8] Sur les variétés de Prym des courbes tétragonales, Ann. Sc. École Norm. Sup. 21 (1988), 545-559.

[9] avec A. Beauville, R. Donagi et G. van der Geer.— Sur les fonctions thêta d'ordre deux et les singularités du diviseur thêta, C. R. Acad. Sci. Paris 307 (1988), 481-484.

[10] Sur le problème de Torelli pour les variétés de Prym, Amer. J. Math. 111 (1989), 111-134.

[11] avec F. Catanese.— Surfaces with K2 =2, pg = 1, q = 0, J. reine angew. Math. 395 (1989), 1-55.

[12] Le théorème de Torelli pour les intersections de trois quadriques, Invent. Math. 95 (1989), 507-528.

[13] Images lisses d'une variété abélienne simple, C. R. Acad. Sci. Paris 309 (1989), 119-122.

[14] Une démonstration élémentaire du théorème de Torelli pour les intersections de trois quadriques de dimension impaire, Arithmetic of Complex Manifolds, Proceedings, Erlangen 1988, Springer Lecture Notes 1399, Springer-Verlag, 1989.

[15] avec A. Beauville.— Sur les fonctions thêta du second ordre, Arithmetic of Complex Manifolds, Proceedings, Erlangen 1988, Springer Lecture Notes 1399, Springer-Verlag, 1989.

[16] The trisecant conjecture for Pryms, Theta Functions, Bowdoin 1987, Proceedings of Symposia in Pure Mathematics 49, Part 1, 1989.

[17] Variétés de Prym et ensembles d'Andreotti et Mayer, Duke Math. J. 60 (1990), 599-630.

[18] Sur le théorème de Torelli pour les solides doubles quartiques, Compos. Math. 73 (1990), 161-187.

[19] avec Y. Laszlo.— Sur le lieu de Noether-Lefschetz pour les variétés abéliennes, C. R. Acad. Sci. Paris 311 (1990), 337-340.

[20] avec T. Ton-That.— Representations of SO(k,C) on harmonic polynomials on a null cone, Proc. Amer. Math. Soc. 112 (1991), 31-44.

[21] Trisecant lines and Jacobians, J. Algebraic Geom. 1 (1992), 5-14.

[22] Vers une stratification de l'espace des modules des variétés abéliennes principalement polarisées, Complex Algebraic Varieties, Proceedings, Bayreuth 1990, Springer Lecture Notes 1507, Springer-Verlag, 1992.

[23] Le lieu des variétés abéliennes dont le diviseur thêta est singulier a deux composantes, Ann. Sc. École Norm. Sup. 25 (1992), 687-708. Erratum.

[24] avec R. Fahlaoui.— Abelian varieties in Wrd (C) and points of bounded degrees on algebraic curves, Compos. Math. 88 (1993), 235-249. Erratum.

[25] Degree of curves in abelian varieties, Bull. Soc. math. Fr. 122 (1994), 101-119.

[26] avec M. Klassen.— Points of Low Degree on Smooth Plane Curves, J. reine angew. Math. 446 (1994), 81-87.

[27] avec K. Hulek et J. Spandaw.— Very Ample Linear Systems on Abelian Varieties, Math. Ann. 300 (1994), 181-202.

[28] Minimal Cohomology Classes and Jacobians, J. Algebraic Geom. 4 (1995), 321-335.

[29] Théorèmes de connexité et variétés abéliennes, Amer. J. Math. 117 (1995), 787-805.

[30] Fulton-Hansen and Barth-Lefschetz Theorems for Subvarieties of Abelian Varieties, J. reine angew. Math. 467 (1995), 187-197. Erratum.

[31] Sous-variétés de codimension 2 d'une variété abélienne, C. R. Acad. Sci. Paris 321 (1995), 1237-1240.

[32] Sur un théorème de connexité de Mumford pour les espaces homogènes, Manuscripta Math. 89 (1996), 407-425.

[33] Polarisations sur les variétés abéliennes produits, C. R. Acad. Sci. Paris 323 (1996), 631-635. Erratum.

[34] Théorèmes de connexité pour les produits d'espaces projectifs et les grassmanniennes, Amer. J. Math. 118 (1996), 1347-1367.

[35] Trisecant lines and Jacobians, II, Compos. Math. 107 (1997), 177-186.

[36] avec L. Manivel.— Sur la variété des espaces linéaires contenus dans une intersection complète, Math. Ann. 312 (1998), 549-574. Erratum.

[37] On the Euler characteristic of generalized Kummer varieties, Amer. J. Math. 121 (1999), 577-586. Addendum.

[38] Théorèmes de Lefschetz pour les lieux de dégénérescence, Bull. Soc. math. France 128 (2000), 101-126.

[39] avec L. Manivel.— Sur les intersections complètes réelles, C. R. Acad. Sci. Paris 331 (2000), 887-892.

[40] Appendice à Irreducibility, Brill-Noether loci, and Vojta's inequality, par T. Tucker, Trans. Amer. Math. Soc. 354 (2002), 3011-3029.

[41] avec L. Bonavero, C. Casagrande et S. Druel.— Sur une conjecture de Mukai, Comment. Math. Helv. 78 (2003), 601-626. Erratum.

[42]  Seshadri Constants of Abelian Varieties, The Fano Conference, Proceedings, Torino 2002, 379-394, éditeurs A. Collino, A. Conte et M. Marchiso, Torino, 2004.

[43] Varieties with ample cotangent bundle, Compos. Math. 141 (2005), 1445-1459 ; Erratum : Compos. Math. 149 (2013), 505-506.

[44] avec G. Pacienza et M. Păun.— Non-deformability of entire curves in projective hypersurfaces of high degree, Ann. Inst. Fourier 56 (2006), 247-253.

[45] On coverings of simple abelian varieties, Bull. Soc. math. France 134 (2006), 253-260.

[46] avec C. Hacon.— Singularities of divisors of low degree on abelian varieties, Manuscripta Math. 122 (2007), 217-228.

[47] avec E. Izadi.— Ampleness of intersections of translates of theta divisors in an abelian fourfold, Proc. Amer. Math. Soc. 135 (2007), 3477-3483.

[48] The diagonal property for abelian varieties, International Conference on Curves and Abelian Varieties, Proceedings, Athens 2007, 45-50, éditeurs V. Alexeev, A. Beauville, H. Clemens et E. Izadi, Contemporary Mathematics 465, A.M.S., 2008.

[49] avec C. Voisin.— Hyper-Kähler fourfolds and Grassmann geometry, J. reine angew. Math. 649 (2010), 63-87. Erratum.

[50] avec L. Ein, R. Lazarsfeld et C. Voisin.— Pseudoeffective and nef classes on abelian varieties, Compos. Math. 147 (2011), 1793-1818.

[51] avec A. Iliev et L. Manivel.— On nodal prime Fano threefolds of degree 10, Sci. China Math. 54 (2011), 1591-1609.

[52] avec A. Iliev et L. Manivel.— On the period map for prime Fano threefolds of degree 10, J. Algebraic Geom. 21 (2012), 21-59.

[53] avec Z. Jiang et C. Voisin.— Pseudo-effective classes and pushforwards, Pure Appl. Math. Q. 9 (2013), 643-664.

[54] avec J.A. Chen et Z. Jiang.— Varieties with vanishing holomorphic Euler characteristic, J. reine angew. Math. 691 (2014), 203-227.

[55] avec A. Iliev et L. Manivel.— Special prime Fano fourfolds of degree 10 and index 2, Recent Advances in Algebraic Geometry, 123-155, éditeurs C. Hacon, M. Mustaţă et M. Popa, London Mathematical Society Lecture Notes Series 417, Cambridge University Press, 2014.

[56] avec B. Lass.— Monomial transformations of the projective space, Trends in Contemporary Mathematics, 97-103, éditeurs V. Ancona et E. Strickland, Springer INdAM Series 8, Springer, 2014.

[57] avec Z. Jiang et M. Lahoz, appendice par W. Sawin.— Rational cohomology tori, Geom. Topol. 21 (2017), 1095-1130.

[58] avec A. Laface et X. Roulleau.— Lines on cubic hypersurfaces over finite fields, in Geometry over nonclosed fields, 2015, éditeurs F. Bogomolov, B. Hassett et Yu. Tschinkel, Simons Symposia, Springer, Cham, 2017. Errata, arxiv:1510.05803 (expanded and corrected version).

[59] avec A. Kuznetsov.— Gushel-Mukai varieties: classification and birationalities, Algebr. Geom. 5 (2018), 15-76.

[60] avec A. Kuznetsov.— Gushel-Mukai varieties: linear spaces and periods, Kyoto J. Math. 59 (2019), 857-953.

[61] avec E. Macrì.— On the period map for polarized hyperkähler fourfoldsInt. Math. Res. Not. IMRN 22 (2019), 6887-6923. Erratum.

[62] avec F. Han, K. O'Grady, C. Voisin.— Hilbert squares of K3 surfaces and Debarre-Voisin varieties, J. Éc. polytech. Math. 7 (2020), 653-710. Addendum.

[63] avec A. Kuznetsov.— Double covers of quadratic degeneracy and Lagrangian intersection loci, Math. Ann. 378 (2020), 1435-1469.

[64] avec A. Kuznetsov.— Gushel-Mukai varieties: moduli, Internat. J. Math. 31 (2020), 2050013.

[65] avec A. Kuznetsov.— Gushel-Mukai varieties: intermediate Jacobians, Epijournal Géom. Algébrique 4 (2020), https://epiga.episciences.org/6987.

[66] avec G. Mongardi.— Gushel-Mukai varieties with many symmetries and an explicit irrational Gushel-Mukai threefold, arXiv:2101.01959.

B. Articles d'exposition

[1] Sur la cohomologie de N(r,d), in Modules des Fibrés Stables sur les Courbes Algébriques, 105-128, éditeurs J.-L. Verdier et J. Le Potier, Progress in Mathematics 54, Birkhäuser, 1985.

[2] The Schottky Problem: An Update, in Current Topics in Algebraic Geometry, 57-64, éditeurs H. Clemens et J. Kollár, MSRI Publications 28, Cambridge University Press, 1995.

[3] Variétés de Fano, Exposé 827, Séminaire Bourbaki, 1996/97, Astérisque 245 (1997), 197-221.

[4] Fano Varieties, in Higher Dimensional Varieties and Rational Points, Budapest, 2001, 93-132, éditeurs K. Böröczky Jr., J. Kollár et T. Szamuely, Bolyai Society Mathematical Studies 12, Springer-Verlag, Berlin, 2003. Erratum.

[5] Variétés rationnellement connexes, Exposé 905, Séminaire Bourbaki, 2001/02, Astérisque 290 (2003), 243-266. 

[6] Classes de cohomologie positives dans les variétés kählériennes compactes, Exposé 943, Séminaire Bourbaki, 2004/05, Astérisque 307 (2006), 199-227.  

[7] Systèmes pluricanoniques sur les variétés de type général, Exposé 970, Séminaire Bourbaki, 2006/07, Astérisque 311 (2008), 119-140. 

[8] Periods and moduli, in Current Developments in Algebraic Geometry, 65-84, éditeurs L. Caporaso, J. McKernan, M. Mustață et M. Popa, MSRI Publications 59, Cambridge University Press, 2012.

[9] Curves of low degrees on Fano varieties, Birational Geometry, Rational Curves, and Arithmetic, éditeurs F. Bogomolov, B. Hassett et Y. Tschinkel, Simons Symposia, Springer, 2013.

[10] Polytopes et points entiers, Revue de la Filière Mathématique RMS, 124e année, no1, octobre 2013. Erratum.

[11] Cohomological characterizations of the complex projective space, arXiv:1512.04321.

[12] On the Geometry of Hypersurfaces of Low Degrees in the Projective Space, in Algebraic Geometry and Number Theory, Istanbul, 2014, 55-90, éditeurs H. Mourtada, C. G. Sarıoğlu, C. Soulé et A. Zeytin, Progress in Mathematics 321, Springer, 2017.

[13] Hyperkähler manifolds, survol, avec un appendice avec E. Macrì, arXiv:1810.02087.

[14] Gushel-Mukai manifolds, survol, arXiv:2001.03485.

C. Livres

[1a] Tores et variétés abéliennes complexes, Cours Spécialisés 6, Société Mathématique de France, EDP Sciences, 1999. Version légèrement corrigée ici.

[1b] Complex Tori and Abelian Varieties, SMF/AMS Texts and Monographs 11, American Mathematical Society, 2005. English translation of [1a] with, unfortunately, many typos introduced in the process.

[2] Higher-Dimensional Algebraic Geometry, Universitext, Springer-Verlag, 2001. Erratum.
 

D. Prépublications

[1] Lines on smooth hypersurfaces, 2003.